| Model Number |
631-2271211-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device displayed an "ecg disabled" message.Complainant did indicate that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including stress testing and bench testing with ecg testing without duplicating the report.The defib receptacle was replaced due to the contamination.The device was recertified and returned to the customer.No trend is associated with reports of this type.